# SDR IPXA2025082752325

- Difficulty date: August 13, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 32,502 hours, 21,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N3138800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  AFTER REMOVAL OF APU INLET FOUND CORROSION ON UPPER AFT STRAP PREVIOUSLY REPAIRED. INSTALLED REPAIR PARTS  (2) STRAP AND (4) FILLER AT  AT AFT OF APU INLET SURRAND STRUCTURE STA 1825, IAW B757-200 SRM 53-80-15-2R-1 REPAIR 1 PAR.4.  ACCOMPLISHED CATEGORY A PERMANENT REPAIR IAW B757-200 SRM REV 123 CHAPTER 53-80-15-2R-1 REPAIR 1 REV 123, THIS IS A CATEGORY A PERMANENT REPAIR PER SRM 51-00-06 AND IS CONSIDERED MAJOR REPAIR PER GMM 05.04.
